Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symplectic groupoids and Poisson manifolds


Author: Alan Weinstein
Journal: Bull. Amer. Math. Soc. 16 (1987), 101-104
MSC (1985): Primary 58F05; Secondary 20L15
DOI: https://doi.org/10.1090/S0273-0979-1987-15473-5
MathSciNet review: 866024
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Almeida and P. Molino, Suites d'Atiyah et feuilletages transversalement complets, C. R. Acad. Sci. Paris Sér. I 300 (1985), 13-15. MR 778785
  • 2. F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation theory and quantization. I, II, Ann. Phys. 111 (1977), 61-151. MR 496157
  • 3. A. Connes, A survey of foliations and operator algebras, Operator Algebras and Applications (R. V. Kadison, ed.), Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc. Providence, R.I., 1982, pp. 521-628. MR 679730
  • 4. A. Coste, D. Sondaz and A. Weinstein, Groupoĩdes sympléctiques et variétés de Poisson (notes d'un cours de A. Weinstein), Publications du Département de Mathématiques, Université Claude-Bernard Lyon I (en préparation, 1986).
  • 5. A. Douady and M. Lazard, Espaces fibrés en algèbres de Lie et en groupes, Invent. Math. 1 (1966), 133-151. MR 197622
  • 6. J. J. Duistermaat and H. J. Heekman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982), 259-268. MR 674406
  • 7. W. T. van Est, Rapport sur les S-atlas, Structure Transverse des Feuilletages, Astérisque 116 (1984), 235-292. MR 755174
  • 8. W. T. van Est and T. J. Korthagen, Non-enlargible Lie algebras, Indag. Math. 26 (1964), 15-31. MR 160851
  • 9. M. V. Karasev and V. P. Maslov, Operators with general commutation relations and their applications. I, Unitary-nonlinear operator equations, J. Soviet Math. 15 (1981), 273-368.
  • 10. M. V. Karasev and V. P. Maslov, Asymptotic and geometric quantization, Russian Math. Surveys 39:6 (1984), 133-205. MR 771100
  • 11. P. Libermann, Sur les groupoĩdes différentiates et le "presque parallelisme", Symposia Math. 10 (1972), 59-93. MR 370668
  • 12. M. Plaisant, Q-variétés banachiques. Application a l'integrabilité des algèbres de Lie, C. R. Acad. Sci. Paris 290A (1980), 185-188. MR 564157
  • 13. J. Pradines, Théorie de Lie pour les groupoĩdes différentiates. Calcul différentiel dans la catégorie des groupoĩdes infinitésimaux, C. R. Acad. Sci. Paris 264 (1967), 245-248. MR 216409
  • 14. J. Renault, A groupoid approach to C* algebras, Lecture Notes in Math., vol. 793, Springer-Verlag, Berlin and New York, 1980. MR 584266
  • 15. S. Sternberg, On minimal coupling and the symplectic mechanics of a classical particle in the presence of a Yang-Mills field, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 5253-5254. MR 458486
  • 16. A. Weinstein, A universal phase space for particles in Yang-Mills fields, Lett. Math. Phys. 2 (1978), 417-420. MR 507025
  • 17. A. Weinstein, Symplectic geometry, Bull. Amer. Math. Soc. (N.S.) 5 (1981), 1-13. MR 614310
  • 18. A. Weinstein, The local structure of Poisson manifolds, J. Differential Geom. 18 (1983), 523-557. MR 723816
  • 19. H. E. Winkelnkemper, The graph of a foliation, Ann. Global Analysis and Geometry 1 (1983), 51-75. MR 739904
  • 20. M. V. Karasev, Quantization of nonlinear Lie-Poisson brackets in quasi-classical approximation, Preprint, Institute for Theoretical Physics, Kiev, 1985.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F05, 20L15

Retrieve articles in all journals with MSC (1985): 58F05, 20L15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15473-5

American Mathematical Society